# SDR MZZA96020

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296AS
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GUM - DURING SERVICE CHECK, EMERGENCY LIGHT CHECK, EXIT PATH LIGHTING FROM ROW 23 TO AFT BULKHEAD FADED AFTER 10-15 SECONDS, REMAINDER OF LIGHTING TESTED GOOD.  MAINTENANCE REMOVED AND REPLACED AFT EMERGENCY PACK CHARGER PER MM 33-50-01 AND SYSTEM CHECKED GOOD.  (X)
